数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 99-103.

• • 上一篇    下一篇

广义Lucas数的倒数和及交错和若干公式的拓广

  

  1. Department of Mathematics,Luoyang Normal University,Luoyang 471022,China
  • 收稿日期:2004-12-15 出版日期:2007-03-30 发布日期:2023-11-15
  • 作者简介:YE Xiao-li(1965-),female,native of Luoyang,Henan,a lecture of Luoyang Normal University, engages in combinatorial mathematics.
  • 基金资助:
     Supported by the Natural Science Foundation of the Education Department of Henan Province(2003110009);

Generalizations of Some Formulas of the Reciprocal Sum and Alternating Sum for Generalized Lucas Numbers

  1. Department of Mathematics,Luoyang Normal University,Luoyang 471022,China
  • Received:2004-12-15 Online:2007-03-30 Published:2023-11-15
  • About author:YE Xiao-li(1965-),female,native of Luoyang,Henan,a lecture of Luoyang Normal University, engages in combinatorial mathematics.
  • Supported by:
     Supported by the Natural Science Foundation of the Education Department of Henan Province(2003110009);

摘要: The purpose of this article is to provide the inversion relationships between the reciprocal sum S(1,2,…,m) and the alternating sum T(1,2,…,m) for generalized Lucas numbers which generalizes the Melham’s results.


关键词: generalized , Lucas , numbers, reciprocal ,  , sum, alternating ,  , sum

Abstract: The purpose of this article is to provide the inversion relationships between the reciprocal sum S(1,2,…,m) and the alternating sum T(1,2,…,m) for generalized Lucas numbers which generalizes the Melham’s results.


Key words: generalized , Lucas , numbers, reciprocal ,  , sum, alternating ,  , sum

中图分类号: